# SDR CA090519007

- Difficulty date: May 17, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 31,968 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3250 · Landing Gear Steering System
- Part: Valve
- Part number: 350501
- Condition: Stuck
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE LANDING ROLLOUT, FLIGHT CREW ATEMPTED TO STEER ACFT USING NOSE WHEEL STEERING WHICH WAS UNRESPONSIVE. NOSE STEERING SYS INDICATED NO FAULTS AND ALL REQUIRMENTS NEEDED FOR NOSE STEERING FUNCTION WERE OBTAINED (IE GEAR DOWN, NWS ARMED, ETC).  NOSE WHEEL JUST WOULD NOT STEER AS COMMANDED.  ACFT WAS FLOWN ON A FERRY PERMIT TO BASE FOR REPAIRS WHERE MX DISCOVERED ARMING VALVE (PART OF THE NWS MANIFOLD) WAS NOT OPENING ALLOWING HYD FLIUD TO NOSE STEERING ACTUATOR FOR STEERING. THIS MODE OF FAILURE WILL NOT ADVISE FLIGHT CREW OF A FAILURE OF NOSE STEERING SYS.  MX REPLACED THE NWS MANIFOLD AS THE ARMING VALVE IS INTERGRAL TO THIS MANIFOLD AND TESTED THE NWS SYSTEM WITHOUT ANY FURTHER FAULTS. TOTAL TIME ON THE ARMING VALVE COULD NOT BE DETERMINED AS THIS COMPONENT IS ON CONDITION.
